# SDR SIMA2020041614005

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,497 hours, 33,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP #2 INOP-C/A-T/S LIGHT STRIP IAW EMB 145 FIM TASK 33-50-00-810-804-A FOUND ELECTRICAL CONNECTION DAMAGED ON STRIP #2 REMOVED AND REPLACED DAMAGED STRIP IAW EMB 145 AMM 33-50-12 NO FIX FOUND #2 INVERTER TO BE AT FAULT RAR INVERTER IAW EMB 145 AMM 33-50-11 OPERATIONAL CHECK GOOD.
